Common fixed point theorem for rational contraction in partial b-metric space

Venkatesh Bhatt, Giniswamy -, C. Jeyanthi

Abstract


In this paper, we proved some common fixed point theorem for rational contractions in partial b metric space. As a consequence, the obtained result is extended to an integral type class of mappings. Our result is an extension of some well known results in the literature.

Full Text: PDF

Published: 2020-05-13

How to Cite this Article:

Venkatesh Bhatt, Giniswamy -, C. Jeyanthi, Common fixed point theorem for rational contraction in partial b-metric space, J. Math. Comput. Sci., 10 (2020), 1298-1308

Copyright © 2020 Venkatesh Bhatt, Giniswamy -, C. Jeyanthi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS